# SDR SIMA20131223004

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,013 hours, 25,792 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SPOILER FAIL MESSAGE ON EICAS.  SPOILERS WERE NOT SELECTED BUT WERE INDICATING OPEN.  FOUND LT INBD SPOILER PROX SWITCH CONNECTOR LOOSE.  SECURED CONNECTOR IAW 140 AMM 27-63-04.  PERFORMED OPERATIONAL CHECK IAW 140 AMM 27-63-01, OPERATIONS CHECKED GOOD.
